MathSciNet Relay Station
MathSciNet bibliographic data
MR1130788 92D25 (92D40)
Huaping, Liu; Zhien, Ma The threshold of survival for system of two species in a polluted environment. J. Math. Biol. 30 (1991), no. 1, 49–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement